# SDR UIEA2017050900750

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Part number: 65B57657124
- Part serial: NSN
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 2360, RBL 55 VERTICAL BARRIER FOUND CRACKED IN TWO LOCATIONS.  REPAIRED IAW SRM 51-10-02, AND 51-40-02.
